# SDR USAA2012071200015

- Difficulty date: July 10, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 63,001 hours, 42,154 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - FUSELAGE SKIN CRACED AT BS 727G + 5 IN, S24L.  REPAIRED SKIN IAW EA 202937.
